Affiliation: Shaheed Beheshti University of Medical Sciences
- Withdrawal syndrome caused by naltrexone in opioid abusersH Hassanian-Moghaddam
Department of Clinical Toxicology, Shahid Beheshti University of Medical Sciences, Loghman Hakim Poison Hospital, Tehran, Iran
Hum Exp Toxicol 33:561-7. 2014..When used in opioid-dependent patients, naltrexone can cause acute and severe withdrawal symptoms...
- Effectiveness of naltrexone in the prevention of delayed respiratory arrest in opioid-naive methadone-intoxicated patientsAbbas Aghabiklooei
Toxicological Research Center, Loghman Hakim Hospital, Department of Clinical Toxicology, Faculty of Medicine, Shahid Beheshti University of Medical Sciences, Kamali Avenue, South Karegar Street, Tehran 1333635445, Iran Department of Forensic Medicine and Toxicology, Iran University of Medical Sciences, Tehran 1445613131, Iran
Biomed Res Int 2013:903172. 2013..It can shorten the duration of hospitalization and, as a consequence, decreased the risk of complications. Further studies are warranted before the generalization of this approach to other patient populations. ..
- Acute colchicine overdose: report of three casesA Aghabiklooei
Department of Forensic Medicine, Iran University of Medical Sciences, Tehran Department of Clinical Toxicology, Loghman Hakim Hospital, Shahid Beheshti University of Medical Sciences, Tehran
Reumatismo 65:307-11. 2013..We aimed to define the different possible clinical manifestations of the toxicity and review the probable treatments available for these patients. ..
- Tramadol-induced apneaHossein Hassanian-Moghaddam
Department of Clinical Toxicology, Shahid Beheshti University of Medical Scienses, Tehran 13336, Iran
Am J Emerg Med 31:26-31. 2013..The aim of this study is to determine the prevalence of and predisposing factors for tramadol-related apnea in patients referred to our center...
- Gastric ventilation: a new approach to metal phosphide fumigant ingestionHossein Hassanian-Moghaddam
Clinical Toxicology, Loghman Hakim Hospital, Shahid Beheshti University of Medical Sciences, Tehran, Iran
Clin Toxicol (Phila) 50:435-7. 2012..Following ingestion of metal phosphides, continuous absorption of phosphine could contribute to the intractable systemic manifestations...
- Consequence of body packing of illicit drugsHossein Hassanian-Moghaddam
Department of Clinical Toxicology and Forensic Medicine, Shaheed Beheshti University of Medical Sciences, Tehran, Iran
Arch Iran Med 10:20-3. 2007..One of these methods of illicit drug smuggling is body packing. Smuggling by intra-abdominal concealment is called "body packing". In this research, mortality rate was investigated due to body packing in Tehran...
- Postcards in Persia: randomised controlled trial to reduce suicidal behaviours 12 months after hospital-treated self-poisoningHossein Hassanian-Moghaddam
Department of Internal Medicine, Division of Clinical Toxicology, Faculty of Medicine, Shahid Beheshti University MC, Tehran, Iran
Br J Psychiatry 198:309-16. 2011..Hospital-treated self-poisoning is common, with limited effective interventions for reducing subsequent suicidal behaviour...
- Factors associated with nonbenzodiazepine antiepileptic drug intoxication: analysis of 9,809 registered cases of drug poisoningHossein Hassanian-Moghaddam
Department of Internal Medicine, Division of Clinical Toxicology, Loghman Hakim Poison Hospital, Shahid Beheshti University, MC, Tehran, Iran
Epilepsia 51:979-83. 2010..The aim of this study was to identify risk factors for nonbenzodiazepine AED (NBAED) intoxication...
- Prognostic factors in methanol poisoningH Hassanian-Moghaddam
Poison Control Center, Loghman Hakim Hospital, School of Medicine, Shaheed Beheshti Medical University, Tehran, Iran
Hum Exp Toxicol 26:583-6. 2007..In our study, poor prognosis was associated with pH<7, coma on admission and >24 hours delay from intake to admission...
- Reversal of opioid overdose syndrome in morphine-dependent rats using buprenorphineNasim Zamani
Department of Clinical Toxicology, Loghman Hakim Hospital, Faculty of Medicine, Shahid Beheshti University of Medical Sciences, Tehran, Iran Excellent Center of Clinical Toxicology, Ministry of Health and Medical Education, Tehran, Iran
Toxicol Lett 232:590-4. 2015..001) and one rat in this group died later due to the re-development of signs of toxicity. Buprenorphine recovers opioid-overdose in morphine-dependent rats and bypasses the withdrawal-syndrome due to administration of naloxone...
- Tricyclic antidepressants intoxication in Tehran, Iran: epidemiology and associated factorsSaied Dianat
Sina Trauma and Surgery Research Center, Sina Hospital, Tehrarn University of Medical Sciences, Tehran, Iran
Hum Exp Toxicol 30:283-8. 2011..There are a few studies about factors associated with TCA intoxication. This study therefore aimed to identify determinants of this type of intoxication...
- Simplified acute physiology score II/acute physiology and chronic health evaluation II and prediction of the mortality and later development of complications in poisoned patients admitted to intensive care unitAfshin Mohammad Alizadeh
Department of Bone Marrow Transplantation, Taleghani Hospital, Shahid Beheshti University of Medical Sciences, Tehran, Iran
Basic Clin Pharmacol Toxicol 115:297-300. 2014..SAPS II score >59 and >43 can predict the risk of mortality and later complications in these patients, as well...
- Comparison of abdominal computed tomography with and without oral contrast in diagnosis of body packers and body stuffersMakhtoom Shahnazi
Department of Radiology, Loghman Hakim Hospital, School of Medicine, Shahid Beheshti University of Medical Scineces, Tehran, Iran
Clin Toxicol (Phila) 53:596-603. 2015....
- Clinical and biochemical analysis of acute paint thinner intoxication in adults: a retrospective descriptive studyHamid Reza Rahimi
Department of Toxicology and Pharmacology, Faculty of Pharmacy, and Pharmaceutical Sciences Research Center, Tehran University of Medical Sciences, Tehran, Iran
Toxicol Mech Methods 25:42-7. 2015..Paint thinner contains a mixture of various aromatic hydrocarbons. A few studies have reported biochemical abnormalities and clinical symptoms of paint thinner intoxication among adult patients...
- Acute adult and adolescent poisoning in Tehran, Iran; the epidemiologic trend between 2006 and 2011Hossein Hassanian-Moghaddam
Toxicological Research Center, Department of Clinical Toxicology, Loghman Hakim Hospital Poison Center, Shahid Beheshti University of Medical Sciences, Tehran, Iran
Arch Iran Med 17:534-8. 2014..The aim of this study was to determine the frequency of each poisoning and its related death in our center as a sample of Tehran in six consecutive years (2006 to 2011)...
- Swallowed opium packets: CT diagnosisMorteza Sanei Taheri
Radiology Department, Loghman Hakim Hospital, Shaheed Beheshti Medical University, Tehran, Iran
Abdom Imaging 33:262-6. 2008..The aim of this study is to report our experience in diagnosis of the opium body packers with CT scan...